It is currently Mon Aug 21, 2017 9:40 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Thu Jun 02, 2011 7:44 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 01, 2011 2:47 am
Posts: 10
I had my first 8 mg strip on Monday and that whole day was great! Starting Tues morning I have all these blisters and ulcers in my mouth. I read other topics and I'm not allergic to sweetner so I just thought my mouth needs to toughen up, It has gotten so bad by this morning I can't even swallow. I'm terrified to put my next dose in but I know I have to or I will be sick. I have called by doc. and waiting to hear from him. Also, Tuesday evening I started having runny nose, legs hurt so i called the doc. He said to add another 4 mg in the evening. I was afraid to go up that much so I used 2mg. I felt okay after that but sick and my head felt a little detached. So I decided yesterday 8 mg in the morning and no more until my body gets used to that. I made sure I got good absorption this time because I had trouble with that. By the time I got to work I felt so wierd, my head hurt, dizzy, weak until about noon. After feeling so bad I didn't add anymore last night and paid for it this morning I woke up in terrible pain. Back and legs hurt nose running and my mouth hurts so bad. I just can't get this stuff figured out. I didn't know it was going to be this difficult! I'm frustrated! Will my mouth get used to it? Should I not be so scared to up the dose? Will the way I feel start to even out? I hate to be a bother to My doctor's office, being a new patient I don't want him to lable me ("oh great this one is going to be fun" -kind of deal).

Please help!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 12, 2011 5:21 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jun 12, 2011 4:32 am
Posts: 29
dam bro, see your doc rite away, sounds like your alergic to it!!!you should not have any blisters/or anything in your mouth adverse raction most likly to the naloxone. My opinion switch to subutex ASAp! or the sub pATCH


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group